# SDR AALA202107074271

- Difficulty date: July 6, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 58,940 hours, 24,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Damaged
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT SWITCH GUARD DOES NOT PROPERLY MOVE SWITCH. INSTALLED NEW SWITCH GUARD.
